Skip to Main content Skip to Navigation
Journal articles

Minimax principle and lower bounds in H$^{2}$-rational approximation

Abstract : We derive some lower bounds in rational approximation of given degree to functions in the Hardy space $H^2$ of the disk. We apply these to asymptotic errors rates in approximation to Blaschke products and to Cauchy integrals on geodesic arcs. We also explain how to compute such bounds, either using Adamjan-Arov-Krein theory or linearized errors, and we present a couple of numerical experiments on several types of functions. We dwell on the Adamjan-Arov-Krein theory and a maximin principle developed in the article "An L^p analog of AAK theory for p >= 2", by L. Baratchart and F. Seyfert, in the Journal of Functional Analysis, 191 (1), pp. 52-122, 2012.
Document type :
Journal articles
Complete list of metadatas

Cited literature [45 references]  Display  Hide  Download

https://hal.inria.fr/hal-00922815
Contributor : Sylvain Chevillard <>
Submitted on : Friday, December 11, 2015 - 12:17:24 PM
Last modification on : Thursday, February 7, 2019 - 5:25:07 PM
Document(s) archivé(s) le : Saturday, March 12, 2016 - 1:24:08 PM

Files

BCQ2013.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Laurent Baratchart, Sylvain Chevillard, Tao Qian. Minimax principle and lower bounds in H$^{2}$-rational approximation. Journal of Approximation Theory, Elsevier, 2015, ⟨10.1016/j.jat.2015.03.004⟩. ⟨hal-00922815v3⟩

Share

Metrics

Record views

345

Files downloads

260